# SDR QXEA2011092900917

- Difficulty date: September 24, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 22,703 hours, 20,252 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P510840
- Condition: Dirty
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD "SOCK ODOR" WITH LOW POWER SETTING ON FINAL. (FROM BLEEDS). R & R RECIRCULATION FILTER IAW AMM TASK 21-22-22-000-801/400-801.   NO SOCK ODOR NOTED.  RETURNED TO SERVICE.
